# SDR SWAA2015072342152

- Difficulty date: June 14, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 43,986 hours, 29,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923407503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME TAB CRACKED AT BS 715, LT SIDE.  REPAIRED FRAME IAW EA.
